# SDR ASAA2016021915887

- Difficulty date: February 19, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 70,700 hours, 46,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654657079
- Condition: Gouged
- Location: Bs 1061
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCOMP TOP SIDE OF FRAME 1061 GOUGED ON AFT RADIUS AT LBL 18, ABOVE LIGHT SWITCH. ACFT GROUNDED. REPAIRED TOP SIDE OF FRAME 1064 IAW EA 400 53EA 16732 REPAIR HAS 1ST STAGE APPROVAL SR4-3198637333, AND 8100-9 REQUIRE 2ND STAGE APPROVAL WITHIN 24 MOS.
